Forum:

Results 1 to 3 of 3

Thread: PMS while on the pill?

  1. #1
    Junior Member Array
    Join Date
    Nov 2009
    Posts
    5

    Default PMS while on the pill?


    I was just curious if anyone else still noticed PMS symptoms leading up to their "period" when on the pill. I would think the hormones in the pill would override the hormones in your body enough that your body wouldn't know when you were supposed to be PMS-ing, so to speak. Especially since you shouldn't be ovulating or anything along with it. But I have still consistently noticed an increase in irritability/food cravings/disrupted sleep (which I used to get as PMS) in the week leading up to my "pill period." Does anyone else have this happen? Is it even possible? Or is it likely just a side effect of the pill that I just happen to notice more at this time?

  2. #2
    Junior Member Array
    Join Date
    Nov 2009
    Location
    Melbourne, Australia
    Posts
    28

    Smile

    I know of this happening to a lot of women who take the pill, and who come of it for this very reason. the pill can contain up to 4 times the amount of hormones that naturally occur in your body. depending on where your body was at hormonally before you started taking the pill can often depend on how your body responds to it. some are more sensitive to it than others. naturally, there is an incredibly fragile dance of hormonal interplay that happens and when on the pill, this is flatlined and can really play with your mental/emotional well-being. are you taking the pill for birth control? i am well aware of the advantages of taking the pill, however, in the work that I do, I am an advocate for Natural Fertility Education. are you familiar with this method of contraception?

  3. #3
    WH Assistant Head Moderator Array LanaBear's Avatar
    Join Date
    Jul 2009
    Location
    Vegas
    Posts
    8,548
    Blog Entries
    1

    Default

    As long as you have a menstrual cycle, you'll have PMS. Yeah, the pill may lighten these symptoms for some, but not all.

    I had PMS when on the pill. I even had MONTHLY PMS when on Seasonale (period every 3 months). It wasn't as bad, monthly, but whoo nelly, every three months, I turned into the devil, literally, horns and all.
    Friendship Prayer
    May the fleas of a thousand camels infest the crotch of the person who screws up your day and may their arms be too short to scratch.
    Amen

    Whoever said anything was possible obviously never tried slamming a revolving door.



Similar Threads

  1. Is it the pill doing this to me?
    By cairenn in forum Birth Control
    Replies: 4
    Last Post: 09-24-2012, 12:55 AM
  2. The pill and the morning after pill
    By Daisie in forum Birth Control
    Replies: 16
    Last Post: 09-07-2010, 06:39 PM
  3. Replies: 21
    Last Post: 09-30-2009, 08:25 AM
  4. Going from the normal pill to the mini-pill
    By sputnik in forum Birth Control
    Replies: 1
    Last Post: 08-25-2009, 06:27 AM
  5. new to the pill
    By arc in forum Birth Control
    Replies: 1
    Last Post: 05-08-2009, 01:54 AM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media